# SDR CA100723006

- Difficulty date: July 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-76N
- Aircraft time: 30,600 hours
- Engine: Ge CFM567B24
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250114
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MLG WOULD NOT RETRACT AFTER TAKEOFF OR DURING CHECKLIST ACTIONS.  RETURNED FOR LANDING.  FIM 32-30, TASK 815 CARRIED OUT & FOUND MANUAL EXTENSION SYS SWITCH, S1060 OUT OF RIG.  MANUAL SYS EXTENSION SWITCH ADJUSTED & TESTED SERVICEABLE IAW AMM 32-34-00. LANDING GEAR RETRACTION/EXTENSION TEST CARRIED OUT SERVICEABLE IAW FIM 32-30, TASK 815.  MANUAL EXTENSION SYS SWITCH S1060 WAS PREVIOUSLY REPLACED PRIOR TO THIS FLIGHT DUE TO CRACKS FOUND IN THE SWITCH BODY.  SWITCH WAS ADJUSTED AND FUNCTION CHECKED IAW AMM 32-34-00-820-802, STEP D. ITEM (9)
